MAUDE Adverse Event Report: A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 08P1934
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer questioned magnesium results for one patient.The following was provided: serial number (b)(4) generated result for sid (b)(6) initial results: 0.79 mmol/l.Repeat on serial number (b)(4): 0.50 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated magnesium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot 33108ud00 and the complaint issue.The overall performance of magnesium was reviewed using field data from customers worldwide.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 33108ud00 is within the established control limits.Therefore, no unusual reagent lot performance was identified for lot number 33108ud00.Labeling was reviewed and found to be adequate.Based on our investigation, no systemic issue or deficiency with the magnesium reagent for lot 33108ud00 was identified.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14253186
Report Number3005094123-2022-00088
Device Sequence Number4302734
Product Code JGJ
UDI-Device Identifier00380740176532
UDI-Public00380740176532
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2022
Device Model Number08P1934
Device Catalogue Number08P19-34
Device Lot Number33108UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2022
Supplement Date Received by Manufacturer07/01/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6) ; ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown